Mathematical Research Letters

Volume 16 (2009)

Number 4

Moving curves and Seshadri constants

Pages: 711 – 719

DOI: http://dx.doi.org/10.4310/MRL.2009.v16.n4.a12

Authors

Andreas Leopold Knutsen (University of Bergen)

Wioletta Syzdek (Uniwersytet Pedagogiczny)

Tomasz Szemberg (Uniwersytet Pedagogiczny)

Abstract

We study families of curves covering a projective surface and give lower bounds on the self-intersection of the members of such families, improving results of Ein-Lazarsfeld and Xu. We apply the obtained inequalities to get new insights on Seshadri constants and geometry of surfaces.

Full Text (PDF format)